CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Pneumologie

Switching to nintedanib after discontinuation of pirfenidone due to adverse events in IPF

K Milger, N Kneidinger, C Neurohr, F Reichenberger, J Behr · Pneumologie · Ausgabe 02/2016

DOI 10.1055/s-0036-1572069

Bibliografische Angaben

Nachweis in CareLit

Autor:innenK Milger, N Kneidinger, C Neurohr, F Reichenberger, J Behr
ZeitschriftPneumologie
Ausgabe02/2016
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Rationale: The IPF treatments pirfenidone and nintedanib have overlapping adverse effect profiles with gastrointestinal disorders among the most frequent reasons for drug discontinuation. Further, intraindividual response to pirfenidone treatment varies. It is unknown whether nintedanib can be tolerated and efficacious in patients displaying intolerability or inefficacy of pirfenidone treatment. Objectives: To asses…

Zitieren

Zitierempfehlung

K Milger, N Kneidinger, C Neurohr, F Reichenberger, J Behr (2016) Switching to nintedanib after discontinuation of pirfenidone due to adverse events in IPF. Pneumologie (02). https://doi.org/10.1055/s-0036-1572069

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur